# SDR SWAA2014120234597

- Difficulty date: November 13, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 56,393 hours, 44,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW TC.
